Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the accuracy of stable schemes for $ 2$D scalar conservation laws

Authors: Jonathan B. Goodman and Randall J. LeVeque
Journal: Math. Comp. 45 (1985), 15-21
MSC: Primary 65M05; Secondary 76N10
MathSciNet review: 790641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any conservative scheme for solving scalar conservation laws in two space dimensions, which is total variation diminishing, is at most first-order accurate.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05, 76N10

Retrieve articles in all journals with MSC: 65M05, 76N10

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society